Impotency is otherwise known as erectile dysfunction. Impotence occurs in men when there is improper erection necessary for having sexual intercourse, and it is not consistent. High cholesterol, high blood pressure, obesity, and heart disease can also cause impotence in men. Stress and anxiety are also common causes.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am having OCD, stress, anxiety and anorexia issues for the last 15 years. I am taking Nexito 20 mg and Lonazep 0.5 mg as per psychiatrist advice. My sexual desires were always good. I am doing masturbation for the last 22 years and also had intercourse with my girlfriend two to three ti... Read Full »
Answer: Hi, Welcome to icliniq.com. You are not impotent. You were fine with Nexito (Escitalopram) and Lonazep (Clonazepam). But, after taking new OCD medicines your problem started. You will be alright once you stop the new one. So, continue Nexito and Lonazep. Benfomega is a nutrient and as such no harm... Read Full »
Query: Hi doctor, I feel I have erectile dysfunction because I get hard spontaneous erections with stress in my penis, but I cannot maintain hardness in masturbation. So I will be thankful for your advice. Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern about your symptoms. However, according to your complaints, you may have erectile dysfunction. Reasons for erectile dysfunction are, Stress due to work or family-related, night duties, etc. Practice regular exercise and yoga. Depression... Read Full »
Query: Hello doctor, My husband is suffering from unknown allergy for the last 2 years. He has consulted many doctors and has done many tests, but no positive result yet. He takes Allegra or Montec every day; else he gets rashes all over the body. He is also having filaria for over 5 years and takes medic... Read Full »
Answer: Hi, Welcome to icliniq.com. By allergy, if you mean red raised rashes, then that is known as urticaria. So, that means he is suffering from chronic urticaria and impotency. There can be many causes including thyroid, which can cause both the above issue. Also, rarely Allegra - Fexofenadine can cause... Read Full »
Query: Hello doctor, I am 24 years old male. I weigh 43 kg and I have problem in having sex. How do I improve my sexual life? Read Full »
Answer: Hi, Welcome to icliniq.com. I would like to ask you a few questions. Since how long have you been suffering from this problem? What kind of sex problem do you have, erection problem or premature ejaculation? Do you have nightfall too? Is there any kind of stress in your life? Are you a smoker or ... Read Full »